# SDR TWAA0103402

- Difficulty date: February 21, 2001
- Submitted: February 22, 2001
- Operation: Air carrier
- Aircraft: N610TW
- Make and model: Boeing 767231
- Aircraft serial: 22573
- Aircraft time: 69,194 hours, 16,273 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE EGRESS LIGHTING WAS INOPERATIVE IN MID GALLEY AND RT SIDE OF CABIN ROWS 18 TO 23.  REPLACED FLEX CABLE 5854-3 AT MID GALLEY AND FLEX CABLE 5854-5 FOR ROWS 18 TO 23.  CHECK-C 12-27-00 LAX.
